Repositório Digital

A- A A+

Estimates for some kakeya-typemaximal operators

.

Estimates for some kakeya-typemaximal operators

Mostrar registro completo

Estatísticas

Título Estimates for some kakeya-typemaximal operators
Autor Barrionuevo, Jose Afonso
Abstract We use an abstract version of a theorem of Kolmogorov-Seliverstov- Paley to obtain sharp L2 estimates for maximal operators of the form: µβ(f(x) = sup –χєsєβ 1/|S| ∫S |f(x - y)| dy. We consider the cases where β is the class of all rectangles in Rn congru- ent to some dilate of [0, 1]n-l x [0, N-1]; the class congruent to dilates of [0, N-1]n-l x [0, 1]; and, in R2, the class of all rectangles with longest side parallel to a particular countable set of directions that include the lacunary and the uniformly distributed cases.
Contido em Transactions of the American Mathematical Society. Providence. Vol. 335, no. 2 (feb. 1993), p. 667-682.
Assunto Operador maximal
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27479
Arquivos Descrição Formato
000729960.pdf (1.453Mb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.